| Model Number |
MMT-523LNAS |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
09/11/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.(b)(4).
Event or Problem Description
The customer reported via phone call that they experienced high blood glucose.The customer¿s blood glucose level was 500 mg/dl.Customer stated that self test was passed.The customer declined troubleshooting for high blood glucose.The insulin pump will be returned for analysis.